# SDR 20010126CW013

- Difficulty date: December 29, 2000
- Submitted: January 26, 2001
- Operation: General aviation
- Aircraft: N9189Q
- Make and model: Beech 58
- Aircraft serial: TH148
- Engine: Cont IO520C
- Propeller: Mcauly D2AF34C30
- System (JASC): 6100 · Propeller System
- Part: Counterweight
- Part number: 3156
- Condition: Broken
- Location: Propeller
- Stage of operation: NR
- How discovered: E
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIR / DAL -  RIGHT ENGINE SURGING AFTER TAKE OFF, RETURNED TO AIRPORT.  FOUND COUNTERWEIGHT COLLAR BROKEN.  REMOVED PROP AND SENT TO PROP SHOP FOR INSPECTION, EDDY CURRANT INSPECTION AND REPAIR. RETURNED TO SERVICE REINSTALLED ON AIRCRAFT.
